Advertisement

Projections of Measures Invariant Under the Geodesic Flow

  • Maarit Järvenpää
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

We discuss projection properties of measures which are invariant under the geodesic flow and describe their connection to quantum unique ergodicity. This overview is based on collaboration with R. Hovila, E. Järvenpää, F. Ledrappier, and M. Leikas.

Keywords

Fractional Derivative Hausdorff Dimension Absolute Continuity Hyperbolic Surface Geodesic Flow 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

We acknowledge the support of the Centre of Excellence in Analysis and Dynamics Research funded by the Academy of Finland.

References

  1. 1.
    Abramov, L.: On the entropy of a flow (Russian). Dokl. Akad. Nauk SSSR 128, 873–875 (1959)MathSciNetMATHGoogle Scholar
  2. 2.
    Anantharaman, N., Nonnenmacher, S.: Half-delocalization of eigenfunctions for the Laplacian on an Anosov manifold. Ann. Inst. Fourier 57, 2465–2723 (2007)MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Falconer, K., Mattila, P.: The packing dimension of projections and sections of measures. Math. Proc. Cambridge Philos. Soc. 119, 695–713 (1996)MathSciNetMATHCrossRefGoogle Scholar
  4. 4.
    Falconer, K., O’Neil, T.C.: Convolutions and the geometry of multifractal measures. Math. Nachr. 204, 61–82 (1999)MathSciNetMATHGoogle Scholar
  5. 5.
    Hovila, R.: The dimension spectrum of projected measures on Riemann manifolds. Ann. Acad. Sci. Fenn. Math. 35, 595–608 (2010)MathSciNetMATHCrossRefGoogle Scholar
  6. 6.
    Hovila, R., Järvenpää, E., Järvenpää, M., Ledrappier, F.: Singularity of projections of 2-dimensional measures invariant under the geodesic flow. Comm. Math. Phys. 312, 127–136 (2012)MathSciNetMATHCrossRefGoogle Scholar
  7. 7.
    Hovila, R., Järvenpää, E., Järvenpää, M., Ledrappier, F.: Besicovitch-Federer projection theorem and geodesic flows on Riemann surfaces. Geom. Dedicata. 161, 51–61 (2012)MathSciNetMATHCrossRefGoogle Scholar
  8. 8.
    Hu, X., Taylor, J.: Fractal properties of products and projections of measures in R n. Math. Proc. Cambridge Philos. Soc. 115, 527–544 (1994)MathSciNetMATHCrossRefGoogle Scholar
  9. 9.
    Hunt, B.R., Kaloshin, V.Yu.: How projections affect the dimension spectrum of fractal measures? Nonlinearity 10, 1031–1046 (1997)MathSciNetMATHCrossRefGoogle Scholar
  10. 10.
    Hunt, B.R., Kaloshin, V.Yu.: Regularity of embeddings of infinite-dimensional fractal sets into finite-dimensional spaces. Nonlinearity 12, 1263–1275 (1999)MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Järvenpää, E., Järvenpää, M., Leikas, M.: (Non)regularity of projections of measures invariant under geodesic flow. Comm. Math. Phys. 254, 695–717 (2005)Google Scholar
  12. 12.
    Kaufman, R.: On Hausdorff dimension of projections. Mathematika 15, 153–155 (1968)MathSciNetMATHCrossRefGoogle Scholar
  13. 13.
    Ledrappier, F., Lindenstrauss E.: On the projections of measures invariant under the geodesic flow. Int. Math. Res. Not. 9, 511–526 (2003)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Leikas, M.: Packing dimensions, transversal mappings and geodesic flows. Ann. Acad. Sci. Fenn. Math. 29, 489–500 (2004)MathSciNetMATHGoogle Scholar
  15. 15.
    Lindenstrauss, E.: Invariant measures and quantum unique ergodicity. Ann. Math. 163, 165–219 (2006)MathSciNetMATHCrossRefGoogle Scholar
  16. 16.
    Marstrand, M.: Some fundamental geometrical properties of plane sets of fractional dimension. Proc. London Math. Soc. 4, 257–302 (1954)MathSciNetMATHCrossRefGoogle Scholar
  17. 17.
    Mattila, P.: Orthogonal projections, Riesz capacities and Minkowski content. Indiana Univ. Math. J. 39, 185–198 (1990)MathSciNetMATHCrossRefGoogle Scholar
  18. 18.
    Mattila, P.: Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability. Cambridge University Press, Cambridge (1995)MATHCrossRefGoogle Scholar
  19. 19.
    Mattila, P.: Hausdorff dimension, projections, and Fourier transform. Publ. Mat. 48, 3–48 (2004)MathSciNetMATHGoogle Scholar
  20. 20.
    Melbourne, I., Nicol, M.: A vector-valued almost sure invariance principle for hyperbolic dynamical systems. Ann. Probab. 37, 478–505 (2009)MathSciNetMATHCrossRefGoogle Scholar
  21. 21.
    Peres, Y., Schlag, W.: Smoothness of projections, Bernoulli convolutions, and the dimensions of exceptions. Duke Math. J. 102, 193–251 (2000)MathSciNetMATHCrossRefGoogle Scholar
  22. 22.
    Pesin, Ya., Sadovskaya, V.: Multifractal analysis of conformal Axiom A flows. Comm. Math. Phys. 216, 277–312 (2001)Google Scholar
  23. 23.
    Ratner, M.: Markov decomposition for an U-flow on a 3-dimensional manifold. Math. Notes 6, 880–887 (1969)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Rivière, G.: Entropy of semiclassical measures in dimension 2. Duke Math. J. 155, 271–335 (2010)MathSciNetMATHCrossRefGoogle Scholar
  25. 25.
    Sauer T.D., Yorke, J.A.: Are dimensions of a set and its image equal for typical smooth functions? Ergodic Theory Dynam. Syst. 17, 941–956 (1997)MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of OuluOuluFinland

Personalised recommendations